# SDR DALA2024062506458

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 57,830 hours, 30,247 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 4 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 CORROSION OTBD FLAP LOWER SURFACE AT LEVEL TRACK 4 ON RH WING. CORRECTIVE ACTION: REMOVED AND REPLACED EXTERNAL DOUBLER AND FASTENERS LOC OB FLAP LOWER SURFACE AT LEVEL TRACK 4 ON RH WING AS PER A319 SRM 57-53-21-300-003. (0410811)
